# SDR 98ZZZM792

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO LEFT BETA LIGHT ILLUMINATED AT 60 PERCENT TORQUE.  THE SYSTEM WAS TROUBLESHOT AND THE BETA SWITCH WAS DETERMINED TO BE AT FAULT.  THE SWITCH WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
